# SDR AT9900349

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVER DOOR ( L-1 ) EMERGENCY EXIT LIGHT INOPERATIVE IN ARM POSITION.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT.
